# SDR ASAA2021112536742

- Difficulty date: November 25, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 54,220 hours, 15,965 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523060
- Condition: Damaged
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG FAN BLADE SHIMS MISSING COATING (MOLYDAG) ALL SHIMS. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE FAN BLADE SHIMS REF T/C 78472010.
